# SDR ASAA2015122514472

- Difficulty date: December 25, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,825 hours, 10,621 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3208624010
- Part serial: YJ1886307
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 39,322 hours, 12,195 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LONG TERM FAULT NR 77-21171, THE N1 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED. ACCOMPLISHED FIM 77-11, TASK 801, FAULT MSG PRESENT ON FLT LEGS 1 THROUGH 10, BUT NOT ON LEG 0.  RESISTANCE CHECKED AT N1 SENSOR 58.9 OHM COMPARED TO 58.4 FOR CH A. RESISTANCE VERIFIED AT EEC J8 CONNECTOR.  R & R N1 SPEED SENSOR PRECAUTIONARY, REF MM 77-11-01 LEAKED AND OPS CHECKED NORMAL, REPAIR CONFRIMATION IAW FIM.
